# SDR SWIA2020031649300

- Difficulty date: February 5, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS394.00 TO FS409.00, JUST LEFT OF STR27 HAS CORROSION.   (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED NEW SERVICEABLE INTERCOSTAL LOCATED BETWEEN FS394.00 - FS409.00 AND COMMON TO STGR 27L. REF BOMBARDIER DRAWING AND CRJ200 SRM. PRESSURE LEAK CHECK GOOD.
